# SDR SWAA2023080777740

- Difficulty date: July 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 49,233 hours, 29,952 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CRACK ON CUT OUT OF EXTERNAL GROUND SERVICE DOOR 114AR LOWER FUSELAGE 2023-431020<[01] ET TOOL USED PN NORTEC 600D; SN 210138203; DUE DATE 09-JUN-24;[02] REPAIRED CUT OUT OF EXTERNAL GROUND SERVICE DOOR 114AR LOWER FUSELAGE IAW B737-700 SRM 53-10-15-2R-4 REPAIR 4 . SEE INDIVIDUAL SIGNOFFS BELOW;[03] REPAIRED CUT OUT OF EXTERNAL GROUND SERVICE DOOR 114AR LOWER FUSELAGE IAW B737-700 SRM 53-10-15-2R-4 REPAIR 4 . SEE INDIVIDUAL SIGNS-OFF BELOW RII
